Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spherically symmetric entire solutions of $ \Delta \sp{p}u=f(u)$


Author: H. Rhee
Journal: Proc. Amer. Math. Soc. 69 (1978), 355-356
MSC: Primary 35J60
DOI: https://doi.org/10.1090/S0002-9939-1978-0481494-0
MathSciNet review: 0481494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for existence of spherically symmetric entire solutions of the equation $ {\Delta ^p}u = f(u),p \geqslant 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60

Retrieve articles in all journals with MSC: 35J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0481494-0
Article copyright: © Copyright 1978 American Mathematical Society